CORPAK MEDSYSTEMS, INC. CORFLO ENTERAL FEEDING TUBE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Back to Search Results |
| Model Number |
42-1365 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/12/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Noticeable defect in feeding tube showed up on x-ray.First thought to be kink then appeared to be a fracture.Enteric tube removed, found to be intact, but large weak spot/ballooning noted near distal end.A new feeding tube was subsequently placed.This tube was in an infant.Pictures available upon request.The tube could have ruptured and portion been retained in the stomach, which would have required endoscopy or surgery for retrieval.Avanos has been contacted regarding issue.Have not received results from analysis yet but there has not been any additional product reports issued on this product.
Event or Problem Description